# SDR LR7A2009030900008

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3891833
- Condition: Corroded
- Location: Bs 242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5301, FOUND UNDER DECK FLOORBEAM UPPER CAP TIE DOWN POINT EXFOLIATION CORROSION AT FS 242, WL 146, LBL 56.  REPLACED IAW DRAWING 389183.
